Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An existence theorem for surfaces of constant mean curvature


Author: Henry C. Wente
Journal: Bull. Amer. Math. Soc. 77 (1971), 200-202
MSC (1970): Primary 26A63, 28A75, 35A15, 49F99
DOI: https://doi.org/10.1090/S0002-9904-1971-12679-4
MathSciNet review: 268743
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), 263-321. MR 1501590
  • 2. E. Heinz. Über die Existenz einer Fläche konstanter mittlerer Krümmung bei vorgegebener Berandung, Math Ann. 127 (1954), 258-287. MR 16, 1115. MR 70013
  • 3. S. Hildebrandt, On the Plateau problem for surfaces of constant mean curvature, Comm. Pure Appl. Math. 23 (1970), 97-114. MR 256276
  • 4. C. B. Morrey, Multiple integrals in the calculus of variations, Die Grundlehren der math. Wissenschaften, Band 130, Springer-Verlag, New York, 1966. MR 34 #2380. MR 202511
  • 5. R. Osserman, A proof of the regularity everywhere of the classical solution to Plateau's problem, Ann. of Math. (2) 91 (1970), 550-569. MR 266070
  • 6. T. Rado, On Plateau's problem, Ann. of Math. 31 (1930), 457-469. MR 1502955
  • 7. H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 (1969), 318-344. MR 39 #4788. MR 243467
  • 8. H. Werner, Problem von Douglas für Flächen konstanter mittlerer Krümmung, Math. Ann. 133 (1957), 303-319. MR 20 #1838. MR 95335

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A63, 28A75, 35A15, 49F99

Retrieve articles in all journals with MSC (1970): 26A63, 28A75, 35A15, 49F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12679-4

American Mathematical Society